# SDR SWIA201436141

- Difficulty date: January 26, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 20,125 hours, 12,061 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Seized
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 MLG BRAKE ASSEMBLY SEIZED.  FLT 4745 REPLACED NR 2 MLG BRAKE ASSEMBLY IAW AMM PN 90001201-1, SN ON JAN08-0901 & SN OFF SEP08-1080.
